Toggle Main Menu Toggle Search

ePrints

First cohomology groups for finite groups of Lie type in defining characteristic

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Parker AE, Stewart DI

Publication type: Article

Publication status: Published

Journal: Bulletin London Mathematical Society

Year: 2014

Volume: 46

Issue: 2

Pages: 227-238

Print publication date: 01/04/2014

Online publication date: 19/12/2013

Acceptance date: 11/09/2013

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1112/blms/bdt087

DOI: 10.1112/blms/bdt087


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share